# SDR RAIA980413

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8058131005
- Condition: Failed
- Location: Lt Engine
- Part time: 3,528 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PIA - FLT 7127 - LEFT ENGINE WOULD ONLY MAKE 30 PERCENT TORQUE ON TAKOEFF ROLL.  MAINTENANCE REPLACED LEFT ENGINE ELECTRONIC CONTROL UNIT.  (X)
